# SDR C2XA07ON012

- Difficulty date: July 12, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 12,803 hours, 9,887 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 4451
- Condition: Malfunctioned
- Location: Nlg
- Component: Landing Gear
- Component part number: 135145NLG
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 096 - ONT TO ONT - DURING CLIMB FLIGHT CREW HAD A MESSAGE ON EICAS STATING LANDING GEAR AIR/GND FAIL.  THE AIRCRAFT RETURNED TO ONT WHERE IT LANDED WITH OUT INCIDENT.  MX REMOVED AND REPLACED RIGHT AIR GROUND WOW SWITCH AND HARNESS, CLEANED NOSE PROX SWITCHES OPERATIONALLY CHECKED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED TO RETURNED FOR SERVICE.
